# SDR SWIA2020021848602

- Difficulty date: December 18, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180783
- Condition: Corroded
- Location: Bs 329
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER F/S329.41 BETWEEN MID DD5 AND MID DD6 INSTERCOSTAL IS EXFOLIATED.   (C-CHECK) RO 2/14/2020   PAX DOOR FORMER FS329.41 BETWEEN MID DD5 AND MID DD6 INTERCOSTAL OUT OF LIMITS. REPLACED FORMER REF  CRJ900 SRM AND BOMBARDIER DRAWING. PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
